# SDR MALA954415

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26863
- Make and model: Swrngn SA227AC
- Aircraft serial: AC650B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MSP - FLT 3229 - ON APPROACH, RIGHT LANDING GEAR INTRANSIT LIGHT FAILED TO ILLUMINATE UPON GEAR EXTENSION.  ALL OTHER GEAR INDICATIONS WERE NORMAL.  MAINTENANCE REPLACED THE RIGHT UP POSITION SWITCH.  SYSTEM OPERATED SATISFACTORILY.  (X)
